Lancaster EPrints

Lévy flights in quantum transport in quasiballistic wires

Leadbeater, M. and Falko, Vladimir and Lambert, Colin J. (1998) Lévy flights in quantum transport in quasiballistic wires. Physical Review Letters, 81 (6). pp. 1274-1277. ISSN 1079-7114

PDF (PhysRevLett.81.1274) - Published Version
Download (218Kb) | Preview


    Conductance fluctuations, localization, and statistics of Lyapunov exponents are studied numerically in pure metallic wires with rough boundaries (quasiballistic wires). We find that the correlation energy of conductance fluctuations scales anomalously with the sample dimensions, indicating the role of Levy flights. Application of a magnetic field deflects the Levy flights which reduces the localization length. This deflection also breaks geometrical flux cancellation and restores the usual Aharonov-Bohm type magnetoconductance fluctuations.

    Item Type: Journal Article
    Journal or Publication Title: Physical Review Letters
    Additional Information: © 1998 The American Physical Society
    Subjects: ?? qc ??
    Departments: Faculty of Science and Technology > Physics
    ID Code: 57066
    Deposited By: ep_importer_pure
    Deposited On: 05 Sep 2012 17:32
    Refereed?: Yes
    Published?: Published
    Last Modified: 24 Jun 2018 00:19
    Identification Number:

    Actions (login required)

    View Item